Join Date: Apr 2006
Location: Astoria, Oregon
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
My son suddenly got a high fever (103+) early this past weekend. Had to use Tylenol to get it down, but it would reappear every 3 hours. I gave him his last dose of Tylenol on Monday and that was last we saw of the fever. I decided to take him in to get checked just to be on the safe side, but there was no sign of an ear infection or cold. I was told it must be some sort of virus.
Yesterday (Tuesday) DS woke up from a nap and I discovered hives all over his arms and legs. Because he has never had any hives before, didn't eat any new foods, didn't use any new soaps/detergents, didn't come into contact with any new animals, docs wanted to see him right away. He was perscribed Benydrel (4ml. every 6 hours). I gave him the first dose and hives went away.
After a long, fussy night, I took off his pajamas and he had hives covering his body with splotchy red dots under his skin on his tummy and groin. He has since had 2 more doses of Benydrel because after every 5 or 6 hours, the hives return. He also has red, splotchy patches on his face that seem to come and go.
Could this be a virus like the docs are saying, or is this an allergic reaction?